Click here to skip to this page's main content.

New to the Open Library? — Learn how it works
Last edited by Open Library Bot
April 28, 2010 | History

The maximal factorizations of the finite simple groups and their automorphism groups 1 edition

Cover of: The maximal factorizations of the finite simple groups and their automorphism groups by M. W. Liebeck

Read

No readable version available.

Buy

Amazon $17.00 (used)
Better World Books

Lists

You could add The maximal factorizations of the finite simple groups and their automorphism groups to a list if you log in.
Sheesh. There's no description for this book yet. Can you help?
There is only 1 edition record, so we'll show it here...  •  Add edition?

The maximal factorizations of the finite simple groups and their automorphism groups
M.W. Liebeck, C.E. Praeger, and J. Saxl..

Published 1990 by American Mathematical Society in Providence, R.I., USA .
Written in English.

Edition Notes

"July 1990."

"Volume 86 number 432."

Includes bibliographical references.

Series
Memoirs of the American Mathematical Society -- no. 432

Classifications

Dewey Decimal Class
510 s
Library of Congress
QA3, QA171

The Physical Object

Pagination
p. cm.

ID Numbers

Open Library
OL22569014M
ISBN 10
0821824945
Goodreads
3037197

History Created December 11, 2009 · 3 revisions Download catalog record: RDF / JSON

April 28, 2010 Edited by Open Library Bot Linked existing covers to the work.
January 29, 2010 Edited by WorkBot add more information to works
December 11, 2009 Created by WorkBot add works page